# SDR QXEA2012020900160

- Difficulty date: February 6, 2012
- Submitted: February 10, 2012
- Operation: Air carrier
- Aircraft: N441QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4348
- Aircraft time: 2,498 hours, 2,518 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Filter
- Part number: P617649
- Condition: Contaminated
- Location: Cabin Air
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

UPON SELECTING APU BLEED, CABIN FILLED WITH DEICE FLUID VAPOR.  ACFT JUST DEICED. AS ADVISED BY MAINT CONTROL, RUN BOTH ENGINE FOR SEVERAL MINTUES, THEN SELECTED BLEEDS ON, ACFT CABIN FILLED WITH VAPOR.  CHECKED CDS FAULT.  FOUND NO FAULT CODE.  GROUND RAN ENGINES WITH BLEED OFF AND ON FOR MORE THAN 30 MINUTES.  REMOVED ODOR FROM THE AIR CONDITIONING DUCTS IAW AMM TASK 21-00-00-168-801.  NO ODOR NOTED.  R & R PACK FLOW CONTROL AND SHUTOFF VALVE FILTER IAW AMM TASK 21-52-01-000-802, 21-52-01-400-802. OP'S CHECKED GOOD. R & R RT PACK BYPASS VALVE FILTER IAW AMM TASK 21-51-31-000-802,21-51-31-400-802. CLEANED LT PACK BYPASS VALVE FILTER. OP'S AND LEAK CHECK GOOD. GROUND RUN ENGINES RUN PACKS HOT AND COLD NUMEROUS TIME.  NO ODOR NOTED. PLACED APU ON MEL. 2/9/12 INTERROGATED CDS FOR APU FAULTS.  NO PRESENT FAULTS FOUND.  PERFORMED FUNCTIONAL TEST OF APU IAW AMM 49-00-00-720-801.  RAN APU WITH NO BL AIR LOAD FOR 30 MIN.   TURNED ON BLEED AIR FOR 30 MIN.  NO ODORS NOTED.  CLEAR MEL.
